English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Algebraic properties of the real quintic equation for a binary gravitational lens

Asada, H., Kasai, T., & Kasai, M. (2002). Algebraic properties of the real quintic equation for a binary gravitational lens. Progress of Theoretical Physics, 108(6), 1031-1037.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-BBA6-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-BBA7-2
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Asada, H.1, Author              
Kasai, T., Author
Kasai, M., Author
Affiliations:
1Cosmology, MPI for Astrophysics, Max Planck Society, ou_159876              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2002
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 10451
ISI: 000180189600004
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Progress of Theoretical Physics
  Alternative Title : Prog. Theor. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 108 (6) Sequence Number: - Start / End Page: 1031 - 1037 Identifier: ISSN: 0033-068X